# SDR FDEA201102170589

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Arm
- Part number: A52111255200
- Condition: Cracked
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT ACCESS DOOR FOUND LT HINGE ARM CRACKED.  REPAIR CARRIED OUT IAW SRM 52-41-14, FIG 201, REV 74.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.  EA 6-5240-147614.
